Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Repeated breakout of hives on the body, rashes are sometimes large and very itchy. No relief with Benadryl, Calritin. How can I prevent this?

Hey .... I m having A problem.. So recently about a month ago I started breaking out in hives(at least I think it s the hives). It comes and go as it wants to. It appears on my face, stomach , legs, arms, basically everywhere. Sometimes it itches sometimes it don t. sometimes it comes in large patches and sometimes it come small. I haven t change anything that may caused my to break out, so I m confused. I taken bendrly that didn t work, I taken a generic form of Calritin that didn t work. I m don t know what else I can do? Can you tell what it is or at least give me a better understanding on what the next step to do because I don t have insurance and I m going to school at this moment and don t have no job
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think u are suffering from acute can be cured by atarax 25 mg at night.alaspan in the morning and application of calamine lotion can cure it.use of oral steriods wysolone 30 mg daily once tapered to 10 mg daily once can cure the condition
Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor